Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 153, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 25, 2017, 11:52 PM CDT for 6 counties in Nebraska. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2017, 11:52 PM CDT (04:52 UTC)
- Expired
- Jul 26, 2017, 12:30 AM CDT
- In force
- 38 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Blaine County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Logan County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 47 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.9 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1341 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 2626 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
616
WUUS53 KLBF 260452
SVRLBF
NEC009-017-031-041-113-171-260530-
/O.NEW.KLBF.SV.W.0153.170726T0452Z-170726T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1152 PM CDT TUE JUL 25 2017
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Southeastern Cherry County in north central Nebraska...
Southwestern Brown County in north central Nebraska...
Logan County in west central Nebraska...
Northwestern Custer County in central Nebraska...
Blaine County in north central Nebraska...
Eastern Thomas County in north central Nebraska...
* Until 1230 AM CDT
* At 1152 PM CDT, severe thunderstorms were located along a line
extending from 12 miles southeast of Brownlee to near Gandy, moving
northeast at 35 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated. At 1135 pm, 70 mph winds were measured
at Thedford Airport.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Stapleton, Arnold, Dunning, Halsey, Gandy, Purdum, Elsmere, Logan,
Highway 83 crossing The Dismal River, Hawley Flats, Willow Lake
State Wildlife Management Area, Long Lake State Wildlife Management
Area, Linscott, Tarboz Lake, Shanklin Bluff, Pleasant Hill,
Hoagland, Brown Lake, Koshopah and Natwick.
This includes the following highways...
Highway 2 between mile markers 213 and 255.
Highway 92 between mile markers 227 and 265.
Highway 83 between mile markers 106 and 138, and between mile
markers 149 and 166.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4142 9992 4137 10024 4139 10024 4139 10055
4223 10055 4238 9986
TIME...MOT...LOC 0452Z 244DEG 31KT 4220 10043 4141 10046
HAIL...<.75IN
WIND...70MPH
$$
CDC3 follow-up statements
065
WWUS53 KLBF 260510
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1210 AM CDT WED JUL 26 2017
NEC009-017-031-041-113-171-260530-
/O.CON.KLBF.SV.W.0153.000000T0000Z-170726T0530Z/
Cherry NE-Brown NE-Logan NE-Custer NE-Blaine NE-Thomas NE-
1210 AM CDT WED JUL 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN CHERRY...SOUTHWESTERN BROWN...EASTERN LOGAN...
NORTHWESTERN CUSTER...BLAINE AND EASTERN THOMAS COUNTIES...
At 1210 AM CDT, severe thunderstorms were located along a line
extending from 9 miles northeast of Elsmere to 6 miles northeast of
Arnold, moving northeast at 40 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Arnold, Dunning, Halsey, Purdum, Elsmere, Logan, Hawley Flats, Willow
Lake State Wildlife Management Area, Long Lake State Wildlife
Management Area, Linscott, Pleasant Hill, Koshopah and Raven.
This includes the following highways...
Highway 2 between mile markers 222 and 255.
Highway 92 between mile markers 241 and 265.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4142 9992 4137 10024 4139 10024 4139 10036
4227 10038 4238 9986
TIME...MOT...LOC 0510Z 245DEG 37KT 4229 10010 4150 10013
HAIL...0.88IN
WIND...70MPH
$$
CDC317
WWUS53 KLBF 260518
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1218 AM CDT WED JUL 26 2017
NEC031-113-171-260528-
/O.CAN.KLBF.SV.W.0153.000000T0000Z-170726T0530Z/
Cherry NE-Logan NE-Thomas NE-
1218 AM CDT WED JUL 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHERRY...EASTERN
LOGAN AND EASTERN THOMAS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4142 9992 4139 10013 4142 10014 4146 10017
4232 10012 4238 9986
TIME...MOT...LOC 0518Z 244DEG 31KT 4231 10004 4152 10007
$$
NEC009-017-041-260530-
/O.CON.KLBF.SV.W.0153.000000T0000Z-170726T0530Z/
Brown NE-Custer NE-Blaine NE-
1218 AM CDT WED JUL 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHWESTERN BROWN...NORTHWESTERN CUSTER AND CENTRAL BLAINE
COUNTIES...
At 1218 AM CDT, severe thunderstorms were located along a line
extending from 12 miles northeast of Elsmere to 9 miles northeast of
Arnold, moving northeast at 35 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Dunning, Linscott, Pleasant Hill, Koshopah, Hawley Flats, Willow Lake
State Wildlife Management Area, Long Lake State Wildlife Management
Area and Raven.
This includes the following highways...
Highway 2 between mile markers 235 and 255.
Highway 92 between mile markers 252 and 265.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4142 9992 4139 10013 4142 10014 4146 10017
4232 10012 4238 9986
TIME...MOT...LOC 0518Z 244DEG 31KT 4231 10004 4152 10007
HAIL...0.75IN
WIND...70MPH
$$
CDC492
WWUS53 KLBF 260528
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1228 AM CDT WED JUL 26 2017
NEC009-017-041-260535-
/O.EXP.KLBF.SV.W.0153.000000T0000Z-170726T0530Z/
Brown NE-Custer NE-Blaine NE-
1228 AM CDT WED JUL 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BROWN...
NORTHWESTERN CUSTER AND CENTRAL BLAINE COUNTIES WILL EXPIRE AT 1230
AM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.
Remember, a Severe Thunderstorm Warning still remains in effect for
Southeastern Brown County...North Central Custer County... Eastern
Blaine County in north central Nebraska...until 115 AM CDT
LAT...LON 4142 9992 4139 10013 4142 10014 4146 10017
4232 10012 4238 9986
TIME...MOT...LOC 0525Z 244DEG 31KT 4233 9998 4154 10001
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 11:07 PM CDT, 45 minutes earlier.
Area forecast discussion, Jul 25, 11:07 PM CDT, 45 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 1107 PM CDT Tue Jul 25 2017 .UPDATE... Issued at 749 PM CDT Tue Jul 25 2017 Weather conditions have relaxed. The Heat Advisory and Red Flag Warning can be allowed to expire at 8 pm CDT. && .SHORT TERM...(This evening through Wednesday) Issued at 251 PM CDT Tue Jul 25 2017 A cold front will make it's way south into northwest Nebraska this evening, with the front through most of the forecast area of western and north central Nebraska by Wednesday morning. Several factors point toward a decent chance for thunderstorms tonight as the front crosses. 1) Moisture continues to increase this afternoon, with precipitable water values rising to over 1.5 inches prior to convective development. 2) Strong CAPE has developed across most of the area and will linger into this evening. 3) Mid level warm air advection and a 40kt southerly low level jet will help maintain convection through most of tonight. Limiting factor for severe storms late this afternoon and early evening will be the lack of the stronger winds aloft, but a speed max will cross the area mid to late evening tonight, and mid level winds will increase to around 40kt or so. This will likely aid in convection continuing through the night into the first half of Wednesday. Many areas of western and north central Nebraska are of course very dry, nevertheless some training of storms is possible as the front will be slow moving. This could lead to some locally heavy rain amounts, but flooding is unlikely due to the dry conditions. Cloudy skies and scattered showers will linger through Wednesday morning. Some sunbreaks should develop by afternoon as the mid levels dry out some. The big story will be the much cooler temperatures Wednesday, with highs in the lower to mid 80s. .LONG TERM...(Wednesday night through Tuesday) Issued at 251 PM CDT Tue Jul 25 2017 Western CONUS ridge will be in process of building Wednesday into Wednesday night and will extend from the Four Corners region- Southern Plains into the western Canadian Prairies at the start of the period. The ridge will continue to build through Friday, though anchored more over the Four Corners region into the Norther Plains as it retrogrades westward. Dry conditions are anticipated Thursday-Thursday night as surface high pressure moves into the Upper Midwest with a surface ridge extending south into the Central Plains by Thursday afternoon. Thereafter, next chance for precipitation is Friday afternoon-Friday night with isolated- scattered showers and thunderstorms possible as an embedded shortwave trough moves through. Highs are anticipated to be near seasonal normal values both Thursday and Friday. The upper level ridge will continue to build across the western CONUS, over the northern Intermountain West and Great Basin, this weekend and Monday. In general, a slight warming trend is anticipated into the new work week with temperatures returning into the upper 80s/around 90 Sunday and Monday. The western CONUS ridge looks likely then to persist through early next week/through Tuesday. Isolated/slight chances PoPs exist for showers and thunderstorms Saturday and Sunday, mainly in the afternoon and evening. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1106 PM CDT Tue Jul 25 2017 Thunderstorms across Ncnt/Wrn Nebraska are expected to spread east tonight and build south. The thermal ridge at 700mb, 13C per KLBF upper air sounding, appears to be weakening supporting thunderstorms is all areas. Storm activity is expected to continue Wednesday morning east of highway 83. This activity should exit Ncntl Nebraska 18z-20z Wednesday. MVFR cigs are expected along and west of highway 83/north of highway 2 Wednesday morning. VFR cigs are expected in this region after 18z. && .FIRE WEATHER... Issued at 251 PM CDT Tue Jul 25 2017 Relative humidity currently around 20 to 35 percent across the Red Flag warning area with winds mainly to 20 mph. A Red Flag Warning is in place for this condition with no changes made at this time. Winds expected to see a slight increase, with gusts to 25 MPH, this afternoon. Also, thunderstorms anticipated across northwest and northern NEB. Thus critical fire weather conditions are expected late this afternoon and early this evening. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...CDC SHORT TERM...Taylor LONG TERM...ET AVIATION...CDC
Hazardous weather outlook, Jul 25, 7:55 PM CDT, 3 hours 57 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service North Platte NE 755 PM CDT Tue Jul 25 2017 NEZ004>010-022>029-035>038-056>059-069>071-094-270100- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 755 PM CDT Tue Jul 25 2017 /655 PM MDT Tue Jul 25 2017/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Thunderstorms are possible tonight as a cold front advances through western and north central Nebraska. Isolated to scattered severe thunderstorms will be possible with damaging wind gusts and large hail the main hazards. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. Thunderstorms are possible Wednesday from southwest Nebraska into north central Nebraska. However, no strong or severe thunderstorms are anticipated at this time. Friday and beyond, while thunderstorms are possible at this time, the threat for severe storms is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Special weather statement, Jul 25, 10:36 PM CDT, 1 hour 16 minutes before
Special Weather Statement National Weather Service North Platte NE 936 PM MDT TUE JUL 25 2017 NEZ035-057-260415- Arthur NE-Keith NE- 936 PM MDT TUE JUL 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARTHUR AND NORTHEASTERN KEITH COUNTIES UNTIL 1015 PM MDT... At 935 PM MDT, Doppler radar was tracking a strong thunderstorm near Lemoyne, or 14 miles north of Ogallala, moving east at 10 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Lemoyne. This includes the following highways... Highway 61 between mile markers 100 and 113. Highway 92 between mile markers 132 and 134, and near mile marker 138. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4127 10182 4141 10184 4149 10143 4122 10139 TIME...MOT...LOC 0335Z 263DEG 9KT 4134 10174 CDC
Special weather statement, Jul 25, 10:54 PM CDT, 58 minutes before
Special Weather Statement National Weather Service North Platte NE 1054 PM CDT TUE JUL 25 2017 NEZ024-025-036-037-260445- Hooker NE-McPherson NE-Thomas NE-Logan NE- 1054 PM CDT TUE JUL 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOOKER... NORTHWESTERN LOGAN...EASTERN MCPHERSON AND THOMAS COUNTIES UNTIL 1145 PM CDT/1045 PM MDT/... At 1053 PM CDT/953 PM MDT/, Doppler radar was tracking a strong thunderstorm 9 miles northeast of Tryon, moving northeast at 30 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Thedford, Tryon, Highway 83 crossing The Dismal River, Norway, Highway 97 crossing the Dismal River and Shimmons Lake. This includes the following highways... Highway 2 between mile markers 201 and 214. Highway 92 between mile markers 200 and 208. Highway 97 between mile markers 32 and 55. Highway 83 between mile markers 128 and 150. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4146 10100 4182 10117 4206 10064 4183 10026 TIME...MOT...LOC 0353Z 224DEG 26KT 4168 10084 CDC
Special weather statement, Jul 25, 10:55 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service North Platte NE
955 PM MDT TUE JUL 25 2017
NEZ094-260445-
Western Cherry NE-
955 PM MDT TUE JUL 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHERRY COUNTY UNTIL
1045 PM MDT...
At 955 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles north of Whitman, or 25 miles northwest of Mullen, moving
northeast at 20 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Highway 97 crossing the North Loup River, Marsh Flat, Speckel Meir
Lake, Hire, Whitman Road crossing the North Branch of the Middle Loup
River, Highway 97 crossing Big Creek and Sevenmile Hill.
This includes Highway 97 between mile markers 79 and 97.
LAT...LON 4263 10120 4229 10080 4224 10080 4224 10081
4213 10150 4225 10162
TIME...MOT...LOC 0355Z 246DEG 19KT 4225 10146
CDCSpecial weather statement, Jul 25, 11:04 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service North Platte NE
1104 PM CDT TUE JUL 25 2017
NEZ009-010-027-028-260445-
Loup NE-Holt NE-Garfield NE-Rock NE-
1104 PM CDT TUE JUL 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROCK...NORTHEASTERN
LOUP...NORTHERN GARFIELD AND HOLT COUNTIES UNTIL 1145 PM CDT...
At 1104 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Stuart to 8 miles west of
Amelia to 11 miles southeast of Rose. Movement was east at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
O'neill, O'Neill, Atkinson, Stuart, Chambers, Amelia, Inman, Emmet,
Sybrant, Carson Lake, Sunfish Lake, Pony Lake, Goose Lake State
Wildlife Management Area and Midway.
This includes the following highways...
Highway 183 between mile markers 142 and 143.
Highway 20 between mile markers 272 and 315.
Highway 281 between mile markers 158 and 204.
LAT...LON 4209 9876 4200 9876 4201 9947 4275 9926
4275 9853 4209 9853
TIME...MOT...LOC 0404Z 271DEG 30KT 4272 9913 4227 9913 4202 9943
CDCSpecial weather statement, Jul 25, 11:14 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service North Platte NE
1114 PM CDT TUE JUL 25 2017
NEZ036-037-059-260500-
McPherson NE-Lincoln NE-Logan NE-
1114 PM CDT TUE JUL 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN...LOGAN AND
SOUTHEASTERN MCPHERSON COUNTIES UNTIL MIDNIGHT CDT...
At 1114 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ringgold to near North Platte. Movement
was east at 35 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
North Platte, Stapleton, Gandy, Ringgold, Tarboz Lake, Shanklin
Bluff, Hoagland and Brown Lake.
This includes the following highways...
Highway 92 between mile markers 210 and 242.
Highway 97 between mile markers 1 and 25.
Highway 83 between mile markers 85 and 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4115 10087 4149 10093 4174 10043 4174 10033
4117 10031
TIME...MOT...LOC 0414Z 247DEG 30KT 4151 10086 4116 10085
CDCSpecial weather statement, Jul 25, 11:46 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service North Platte NE
1146 PM CDT TUE JUL 25 2017
NEZ037-038-260530-
Custer NE-Logan NE-
1146 PM CDT TUE JUL 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN...
SOUTHEASTERN LOGAN...NORTHWESTERN CUSTER AND SOUTHWESTERN BLAINE
COUNTIES UNTIL 1230 AM CDT...
At 1146 PM CDT, Doppler radar was tracking a strong thunderstorm over
Gandy, or near Stapleton, moving northeast at 40 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Stapleton, Arnold, Merna, Gandy, Logan, Tarboz Lake, Shanklin Bluff,
Pleasant Hill and Hoagland.
This includes the following highways...
Highway 2 between mile markers 267 and 270.
Highway 92 between mile markers 226 and 273.
Highway 83 between mile markers 106 and 115.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4139 10024 4139 10054 4149 10057 4174 10011
4147 9970 4137 10024
TIME...MOT...LOC 0446Z 236DEG 35KT 4143 10046
CDCThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 7:01 PM CDT | Special Weather Statement | LBF | Keya Paha | 44 min |
| Jul 25, 7:42 PM CDT | Special Weather Statement | LBF | Grant | 48 min |
| Jul 25, 7:44 PM CDT | Special Weather Statement | LBF | Keya Paha | 46 min |
| Jul 25, 8:00 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 45 min |
| Jul 25, 8:16 PM CDT | Special Weather Statement | LBF | Brown | 44 min |
| Jul 25, 8:45 PM CDT | Special Weather Statement | LBF | Keya Paha | 45 min |
| Jul 25, 8:47 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 43 min |
| Jul 25, 9:19 PM CDT | Special Weather Statement | LBF | Rock | 41 min |
| Jul 25, 9:42 PM CDT | Special Weather Statement | LBF | Chase, Perkins | 48 min |
| Jul 25, 9:53 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Perkins | 36 min |
| Jul 25, 10:04 PM CDT | Special Weather Statement | LBF | Boyd, Holt | 41 min |
| Jul 25, 10:23 PM CDT | Special Weather Statement | LBF | Loup, Rock | 37 min |
| Jul 25, 10:36 PM CDT | Special Weather Statement | LBF | Keith | 39 min |
| Jul 25, 10:54 PM CDT | Special Weather Statement | LBF | Thomas | 51 min |
| Jul 25, 10:55 PM CDT | Special Weather Statement | LBF | Cherry | 50 min |
| Jul 25, 11:04 PM CDT | Special Weather Statement | LBF | Holt | 41 min |
| Jul 25, 11:14 PM CDT | Special Weather Statement | LBF | Logan | 46 min |
| Jul 25, 11:46 PM CDT | Special Weather Statement | LBF | Logan | 44 min |
| Jul 26, 12:25 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Custer, Loup, Rock | 50 min |
| Jul 26, 1:12 AM CDT | Special Weather Statement | LBF | Garfield | 48 min |
| Jul 26, 1:37 AM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 68 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.